MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 S-ROM*STM STD,30NK 14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDIC INC, 1818910 S-ROM*STM STD,30NK 14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523291
Medical Device Problem Codes Disassembly (1168); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Srom revision, surgeon: (b)(6) private hospital (b)(6) 2018.Srom revision due to dislocation 5 years after initial surgery.Stem does not seem to have engaged with taper and had come loose.Sleeve well fixed and left in situ.Stem was revised to include a 36 neck option ad poly was exchanged for a 36/52 neutral cup with a 36 head.Patient stable post op.Relevant patient pre-existing conditions/ comorbidities: previous dysplastic hip with pelvic osteotomy.Male patient, (b)(6).Doi:5 years ago; dor: (b)(6) 2018 ; unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7412314
Report Number1818910-2018-56999
Device Sequence Number1263979
Product Code JDI
UDI-Device Identifier10603295170969
UDI-Public10603295170969
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number523291
Device Lot Number8171563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR